MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; SCREW, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; SCREW, FIXATION, BONE
Catalog Number 1406-4028
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Failure of Implant (1924); Skin Irritation (2076)
Date of Event 04/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was identified as part of complaint file remediation project.A 4.0mm headed bone screw was removed because the patient was complaining of surface irritation.The screw was used as a lag screw across a joint in conjunction with a competitor plate for a mpj fusion.No x-ray images have been received for this case.Initial implantation date was (b)(6) 2018.Screw was removed on (b)(6) 2018.Th joint fused and the patient is not experiencing any problems.No defects were identified for the implants.Removed due to skin irritation.
 
Event or Problem Description
A revision surgery was performed to remove the bone screw due to irritation.A lag screw was placed across the joint with a plate for a mpj fusion.

Brand Name
DYNAFORCE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key9406494
Report Number3011421599-2019-00018
Device Sequence Number2934534
Product Code HWC
UDI-Device Identifier00815432020188
UDI-Public00815432020188
Combination Product (Y/N)N
PMA/510(K) Number
K143039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number1406-4028
Device Lot Number101015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;